# SDR IPXA2022033180706

- Difficulty date: March 7, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: F535753020090
- Part serial: NA
- Condition: Cracked
- Location: Fr 85-86 Str 33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300INSIDE THS COMPARTMENT RH SIDE BETWEEN FR86/FR85 AND STRG 33R HAS WEB BENTREMOVED AND REPLACED IAW SRM 51-40-21
